Alert archive / Tennessee / Freeze Warnings in 2016

Freeze Warning 2, NWS Nashville, TN

March 21, 201612 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Mar 21, 2016, 3:09 AM CDT for 12 counties in Tennessee. It took effect at Mar 22, 2016, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 21, 2016, 3:09 AM CDT (08:09 UTC)
In effect from
Mar 22, 2016, 12:00 AM CDT
Expired
Mar 22, 2016, 9:00 AM CDT
In force
9 hr
Issued by
NWS Nashville, TN

Counties Cannon County, TN, Coffee County, TN, Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Nashville radar (KOHX), 100 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

921 
WWUS74 KOHX 210809
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
309 AM CDT MON MAR 21 2016

...FREEZE WARNING EARLY THIS MORNING FOR THE MID STATE...
...AREAS OF FROST AND SOME FREEZING TEMPERATURES LATE TONIGHT
INTO TUESDAY MORNING...

.CHILLY HIGH PRESSURE MOVING INTO THE REGION WILL BRING
TEMPERATURES IN THE UPPER 20S TO LOWER 30S EARLY THIS MORNING. 
A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM.

TONIGHT WILL BE QUITE CHILLY AGAIN WITH FREEZING TEMPERATURES FOR
SOME AREAS ALONG AND NEAR THE CUMBERLAND PLATEAU. FARTHER
WEST...INCLUDING NASHVILLE...TEMPERATURES ARE EXPECTED TO REMAIN
MOSTLY ABOVE FREEZING...BUT FROST IS LIKELY.

TNZ011-032>034-063>066-077>080-211500-
/O.NEW.KOHX.FZ.W.0002.160322T0500Z-160322T1400Z/
/O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON...
JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
309 AM CDT MON MAR 21 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
TUESDAY. 

* TEMPERATURES...28 TO 32 DEGREES THIS MORNING...AND AGAIN LATE
  TONIGHT INTO TUESDAY MORNING...MAINLY LOW LYING AREAS. 

* IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING
  TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ007>010-025>031-056>062-075-093>095-211500-
/O.NEW.KOHX.FR.Y.0001.160322T0500Z-160322T1400Z/
/O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/
ROBERTSON-SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON-
TROUSDALE-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...
CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...
LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
309 AM CDT MON MAR 21 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
TUESDAY. 

* TEMPERATURES...28 TO 32 DEGREES IN LOW LYING AREAS THIS MORNING.
  FOR TONIGHT INTO TUESDAY MORNING...TEMPERATURES WILL BE IN THE
  33 TO 36 RANGE...WITH FROST EXPECTED.

* IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING
  TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$

TNZ005-006-023-024-211400-
/O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...ERIN...WAVERLY
309 AM CDT MON MAR 21 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...28 TO 32 DEGREES IN LOW LYING AREAS.

* IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING
  TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

13
2 follow-up statements
100 
WWUS74 KOHX 211435
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
935 AM CDT MON MAR 21 2016

...AREAS OF FROST AND SOME FREEZING TEMPERATURES LATE TONIGHT
INTO TUESDAY MORNING...

.TONIGHT WILL BE QUITE CHILLY AGAIN WITH FREEZING TEMPERATURES
FOR SOME AREAS ALONG AND NEAR THE CUMBERLAND PLATEAU. FARTHER
WEST...INCLUDING NASHVILLE...TEMPERATURES ARE EXPECTED TO REMAIN
MOSTLY ABOVE FREEZING...BUT FROST IS LIKELY.

TNZ011-032>034-063>066-077>080-220500-
/O.CON.KOHX.FZ.W.0002.160322T0500Z-160322T1400Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON...
JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
935 AM CDT MON MAR 21 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT TUESDAY...

* TEMPERATURES...30 TO 32 DEGREES MAINLY IN LOW LYING AND
  SHELTERED AREAS.

* IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING 
  TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ007>010-025>031-056>062-075-093>095-220500-
/O.CON.KOHX.FR.Y.0001.160322T0500Z-160322T1400Z/
ROBERTSON-SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON-
TROUSDALE-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...
CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...
LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
935 AM CDT MON MAR 21 2016

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT TUESDAY...

* TEMPERATURES...TEMPERATURES WILL BE IN THE 33 TO 36
  RANGE...WITH FROST EXPECTED.

* IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST COULD DAMAGE
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
442 
WWUS74 KOHX 220300
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 PM CDT MON MAR 21 2016

...AREAS OF FROST AND SOME FREEZING TEMPERATURES LATE TONIGHT
INTO TUESDAY MORNING...

.TONIGHT WILL BE QUITE CHILLY AGAIN WITH FREEZING TEMPERATURES
FOR SOME AREAS ALONG AND NEAR THE CUMBERLAND PLATEAU. FARTHER
WEST...INCLUDING NASHVILLE...TEMPERATURES ARE EXPECTED TO REMAIN
MOSTLY ABOVE FREEZING...BUT FROST IS LIKELY.

TNZ011-032>034-063>066-077>080-221400-
/O.CON.KOHX.FZ.W.0002.160322T0500Z-160322T1400Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON...
JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
1000 PM CDT MON MAR 21 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY...

* TEMPERATURES...30 TO 32 DEGREES MAINLY IN LOW LYING AND 
  SHELTERED AREAS. 

* IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING 
  TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ007>010-025>031-056>062-075-093>095-221400-
/O.CON.KOHX.FR.Y.0001.160322T0500Z-160322T1400Z/
ROBERTSON-SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON-
TROUSDALE-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...
CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...
LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
1000 PM CDT MON MAR 21 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY...

* TEMPERATURES...TEMPERATURES WILL BE IN THE 33 TO 36 RANGE... 
  WITH FROST EXPECTED. 

* IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST COULD DAMAGE 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
BOYD

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Mar 21, 2:56 AM CDT, 13 minutes earlier.

Area forecast discussion, Mar 21, 2:56 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
256 AM CDT MON MAR 21 2016

.DISCUSSION...A FREEZE WARNING REMAINS IN EFFECT ACROSS OUR AREA
UNTIL 9 AM. FROST AND FREEZE HEADLINES WILL ALSO BE INCLUDED
FOR TONIGHT INTO TUESDAY MORNING.

EARLY THIS MONDAY MORNING...TEMPERATURES WERE IN THE LOW TO MID
30S ACROSS MID TN...WITH A FEW OF THE USUAL COLDER SPOTS EAST OF
I-65 ALREADY AT FREEZING. THERE WAS STILL ENOUGH PRESSURE
GRADIENT TO KEEP WINDS AS HIGH AS 7 MPH. AS MAINLY CLEAR SKIES
CONTINUE...AND THE WINDS DECREASE SLIGHTLY...TEMPERATURES WILL
FALL A FEW MORE DEGREES...INTO THE UPPER 20S TO LOWER 30S AROUND
DAYBREAK.

FOR TODAY...THERE WILL BE SUNSHINE MIXED WITH SOME PATCHY CLOUDS
AS DRY HIGH PRESSURE CONTINUES TO MOVE INTO THE AREA. HIGH
TEMPERATURES WILL BE MAINLY IN THE LOW TO MID 50S...OR 5-10
DEGREES BELOW NORMAL.

TONIGHT WILL BE MAINLY CLEAR AND CHILLY AGAIN. FREEZING
TEMPERATURES ARE EXPECTED IN OUR EASTERN COUNTIES...MAINLY
SHELTERED LOCATIONS. FARTHER WEST...INCLUDING AREAS ALONG I
65...LOWS ARE EXPECTED TO BE MOSTLY ABOVE FREEZING...BUT FROST IS
A GOOD BET WITH CLEAR SKIES AND LIGHT WINDS. OUR FAR WEST COUNTIES
ARE LESS LIKELY TO HAVE FROST WITH SLIGHTLY MORE WIND EXPECTED.

ON TUESDAY...UPPER LEVEL FLOW WILL BACK FROM NORTHWESTERLY TO
SOUTHWESTERLY. SURFACE WINDS WILL COME FROM THE SOUTH...INCREASING
TO 10-20 MPH. THIS WILL WARM TEMPERATURES QUICKLY INTO THE 60S.
MILD AIR WILL CONTINUE TO STREAM IN TUESDAY NIGHT AND WEDNESDAY
WITH SOUTH BREEZES. TEMPERATURES WILL BE AROUND 10 DEGREES ABOVE
NORMAL.

LOOKING AHEAD TO WEDNESDAY NIGHT AND THURSDAY...THERE CONTINUE TO
MODEL DIFFERENCES WITH TIMING OF SHOWERS AND THUNDERSTORMS AND
PASSAGE OF THE NEXT COLD FRONT. MODEL BLENDING RESULTS IN THE
HIGHEST POPS THURSDAY MORNING. AT THIS TIME...SEVERE WX IS NOT
EXPECTED...BUT THERE MAY BE SOME BRIEF HEAVY DOWNPOURS. RAINFALL
TOTALS FROM WEDNESDAY NIGHT THROUGH THURSDAY COULD REACH AROUND 1
INCH.

DRY AND COOLER WX IS EXPECTED AFTER THE FRONT FOR FRIDAY.
THEN THE PROGRESSIVE PATTERN WILL BRING ANOTHER QUICK
WARMUP...WITH MORE SHOWERS AND THUNDERSTORMS BY SATURDAY NIGHT
AND SUNDAY.

&&

.AVIATION...
06Z TAF DISCUSSION.

UPPER TROUGH AXIS AND COLD POOL PULLING AWAY FROM MID STATE WITH
DIMINISHED PATCHY LIGHT RAIN JUST ABOUT ALL GONE FROM RADAR
SCOPE. 1030 MBAR SURFACE HIGH CENTERED OVER NORTHEAST TEXAS AT
LATE EVENING WITH GOOD GRADIENT ACROSS TENNESSEE WILL KEEP
NORTHERLY WINDS UP A BIT OVERNIGHT AROUND 10 KNOTS. INITIALLY MVFR
AT CROSSVILLE OVERNIGHT BECOMING VFR BY 15Z IF NOT SOONER. VFR
ELSEWHERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      55  36  67  50  69 /   0   0   0   0   0
CLARKSVILLE    54  36  66  51  68 /   0   0   0   0  10
CROSSVILLE     48  33  61  46  63 /   0   0   0   0   0
COLUMBIA       55  35  66  49  68 /   0   0   0   0  10
LAWRENCEBURG   55  35  66  49  68 /   0   0   0   0   0
WAVERLY        55  37  67  51  68 /   0   0   0   0  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR BEDFORD-CANNON-
CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-DICKSON-
FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-LAWRENCE-
LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-PICKETT-
PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-VAN
BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON.

FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY FOR
CANNON-COFFEE-CUMBERLAND-DE KALB-FENTRESS-GRUNDY-OVERTON-PICKETT-
PUTNAM-VAN BUREN-WARREN-WHITE.

FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY FOR
BEDFORD-CHEATHAM-CLAY-DAVIDSON-DICKSON-GILES-HICKMAN-JACKSON-
LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-PERRY-ROBERTSON-RUTHERFORD-
SMITH-SUMNER-TROUSDALE-WAYNE-WILLIAMSON-WILSON.

&&

SHORT TERM/AVIATION........19
LONG TERM..................13
Hazardous weather outlook, Mar 20, 2:06 PM CDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
206 PM CDT SUN MAR 20 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-211015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
206 PM CDT SUN MAR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING IS IN EFFECT LATE TONIGHT...BEGINNING AT 1 AM
CDT. YOU SHOULD CONSIDER COVERING OR BRINGING TENDER VEGETATION
INDOORS TO PREVENT DAMAGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FREEZE WARNING CONTINUES UNTIL 9 AM MONDAY MORNING.
ADDITIONALLY...IT WILL BE QUITE COLD AGAIN TUESDAY MORNING. IN
FACT...WITH LOW TEMPERATURES IN THE MID 30S BY TUESDAY
MORNING...FROST IS LIKELY FOR MANY LOW LYING AREAS...PARTICULARLY
ALONG THE CUMBERLAND PLATEAU. YOU MAY WANT TO TAKE PRECAUTIONARY
ACTIONS ONCE AGAIN TO PROTECT ANY OUTDOOR TENDER VEGETATION. AFTER
THAT, NO HAZARDOUS WEATHER IS EXPECTED THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:09 AM CDTFrost AdvisoryOHXBedford, Cheatham, Clay, Davidson, Dickson, Giles and 16 more30 hr
Mar 21, 2:56 PM CDTFire Weather WatchOHX16 hr

Nearby

Freeze Warnings in Tennessee, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.